# SDR SWAA2017041713141

- Difficulty date: April 5, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 47,644 hours, 24,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2619
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FRAME WEB CRACKED AT BS 727, WL 200.    REPAIRED THE FRAME IAW EA.
